# SDR 08FDEA02010

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 27,866 hours, 4,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT APPROXIMATELY STATION 1721 LEFT SIDE LONGERON 12 LEFT FOUND FRAME DENTED. CARRIED OUT   REPAIR   AS PER SRM 53-30-00, REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
